Correlation Inequalities for the Quantum XY Model

Benassi, Costanza, Lees, Benjamin and Ueltschi, Daniel (2016) Correlation Inequalities for the Quantum XY Model. Journal of Statistical Physics, 164 (5). pp. 1157-1166. ISSN 0022-4715

[img]
Preview
Text (Full text)
Benassi et al - Correlation inequalities for the quantum XY model OA.pdf - Published Version
Available under License Creative Commons Attribution 4.0.

Download (452kB) | Preview
Official URL: http://dx.doi.org/10.1007/s10955-016-1580-2

Abstract

We show the positivity or negativity of truncated correlation functions in the quantum XY model with spin 1/2 (at any temperature) and spin 1 (in the ground state). These Griffiths–Ginibre inequalities of the second kind generalise an earlier result of Gallavotti.

Item Type: Article
Uncontrolled Keywords: Quantum XY model, Correlation inequalities, Griffiths inequalities
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Paul Burns
Date Deposited: 15 May 2019 16:32
Last Modified: 11 Oct 2019 08:51
URI: http://nrl.northumbria.ac.uk/id/eprint/39327

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence